# SDR UIEA200700012

- Difficulty date: January 22, 2007
- Submitted: February 2, 2007
- Operation: Air carrier
- Aircraft: N527MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 22471
- Aircraft time: 95,099 hours, 19,082 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Dented
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING INBOARD LEADING EDGE PANEL AT WBL 158.0 HAS A 2.0 INCH LONG BY 1.5 INCH WIDE BY .073 INCH DEEP DENT.  ACCOMPLISHED PERMANENT REPAIR AS PER B747-200 SRM 51-40-09 FIG 18 SHEET 1 THRU 5.  ALSO, REFERENCE ATLAS AIR EO NO. 4757A314.
